# SDR DL72S011123

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,259 hours, 45,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163261
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CHORD ANGLE, LOWER SPAR RAIL, REPAIR DOUBLER CRACKED 37 INCHES FROM I/B END.  REPAIRED ON SHOP ORDER A64256, N/R CARD 018778.
